# SDR 2003FA0001299

- Difficulty date: November 24, 2003
- Submitted: December 31, 2003
- Operation: General aviation
- Aircraft: N2234B
- Make and model: Piper PA-44-180
- Aircraft serial: 447995107
- Engine: Lyc O360*
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 78012
- Part serial: F102102001
- Condition: Failed
- Location: Fuel Cell
- Part time: 2,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED FUEL LEAKING, LOWER WING LT ENGINE NACELLE.  REMOVED FUEL BLADDER AND FOUND THE LOWER IB NIPPLE CRACKED AND ALLOWING FUEL TO LEAK.  FUEL CELL HAD BEEN REPAIRED A YEAR EARLIER.  DATE OF MFG AUGUST 1978.  INSTALLED NEW BLADDER, IT WAS FELT THAT THIS BLADDER HAD REACHED ITS USEFUL LIFE LIMIT.
